# SDR 99ZZZM761

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7635U
- Make and model: Boeing 727222
- Aircraft serial: 19908
- System (JASC): 7931 · Engine Oil Pressure
- Part: Hose
- Part number: 62413140106
- Condition: Plugged
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

FLT 319 - OMA - NR 2 ENGINE OIL PRESSURE EXCEEDED NORMAL LIMITS (61 PSI) AND WOULD NOT RETURN TO NORMAL PRESSURE RANGE, NR 2 ENGINE WAS SHUT DOWN IN ACCORDANCE PROCEDURES AND CHECKLISTS.  REPLACED OIL PRESSURE RELIEF VALVE, REPLACED OIL PRESSURE TRANSMITTER.  REPLACED PLUGGED HOSE AT TRANSMITTER.  (M)
